# SDR SIMA20151123006

- Difficulty date: November 23, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 28,601 hours, 24,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMER LIGHT RAMP EXTRUSION DAMAGED.  R & R LT FWD EMER LIGHT RAMP EXTRUSION AS REQUIRED, SEE NRTC BOW206193 FOR INSTALL.
